# SDR IPXA2022111188045

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,390 hours, 15,335 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 2210081152
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGENG #2 PTLON PANEL 485AL OB SIDE AFT ATTATCHMENT AREA HAS A CRACK.REPAIRED PANEL 485AL PER EO NO A300-5450-21297-L.
